# SDR RRXA98020

- Difficulty date: January 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N961R
- Make and model: Doug DC-8-73F
- Aircraft serial: 46133
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 408-457
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND LEFT WING SKIN PANEL WITH CRACK BEYOND LIMITATIONS IAW DC-8 SRM AT, XW 408 TO XS457. FABRICATED AND INSTALLED REPAIR DOUBLER AND FILLER IAW FAA DER APPROVED COTNEY ENGINEERING SKETCH D85-R02 AND DC-8 SRM 51-1-21.
